(Chillicothe, OH) Today there were 2 suspected drug overdoses from heroin or heroin laced with fentanyl. We are issuing an urgent warning to residents of the county that
fentanyl laced heroin is in our community. If a user injects their usual dose of heroin, and it’s laced with fentanyl, this mix is deadly.
Data from the Ross County Coroner’s Office shows 7 drug overdoses proven by toxicology but several pending cases that are likely opiate overdoses, including fentanyl.
If you are an opiate user, your life is in danger. If you know an opiate user, make them aware of this life-threatening combination.
We are also issuing a warning to parents to have the crucial talk about drug use with their school age children. Prevention is the most powerful tool that we have. There is an online resource, “Start Talking,” that is helpful in guiding this conversation. The web address is www.starttalking.ohio.gov
The Heroin Partnership Project is actively addressing these critical issues. Additional resources are available at www.heroinpartnershipproject.com
Narcan (naloxone) is an opiate reversal medicine that is available through the Health District at 150 E. Second St. or at Henderson’s Pharmacy,